Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subaveraging estimates for CR functions


Authors: A. Boggess and R. Dwilewicz
Journal: Proc. Amer. Math. Soc. 104 (1988), 117-124
MSC: Primary 32F99
MathSciNet review: 958054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give conditions on a CR submanifold $ M$ in $ {{\mathbf{C}}^n}$ and a compact submanifold $ N \subset M$ such that the average value on $ N$ of a CR function on $ M$ can be estimated uniformly by the $ {L^1}$-norm of the CR function on a neighborhood of $ N$ in $ M$. The conditions involve the Levi form of $ M$ and the transversality of $ N$ to the holomorphic tangent bundle of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F99

Retrieve articles in all journals with MSC: 32F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958054-4
PII: S 0002-9939(1988)0958054-4
Article copyright: © Copyright 1988 American Mathematical Society